# SDR CALA2016080200490

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 96,729 hours, 15,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY EXIT LIGHTS STAY ON IN THE FIRST 3 ROWS OF FC.  CYCLED UTILITY BUSSES AND EMERGENCY LIGHTS BACK TO NORMAL.
